# SDR CA140124005

- Difficulty date: January 22, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 180H
- Aircraft time: 7,366 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 2701 · Control Column Section
- Part: Universal Joint
- Part number: 0411257
- Condition: Cracked
- Location: Co-Pilot Yoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN CONTROL YOKE U WAS REMOVED FROM THE ACFT FOR REPAIRS TO SUPPORT STRUCTURE A CRACK WAS FOUND ON BOTH TOP AND BOTTOM SIDES OF CO-PILOT CONTROL YOKE UNIVERSAL JOINT STARTING FROM THE BOLT HOLES AND PROGRESSING TO THE AFT END OF THE U-JOINT.  THESE CRACKS WERE UNDETECTABLE WITHOUT THE REMOVAL OF THE CONTROL YOKES FROM THE U-JOINTS.
